# SDR USAA2014063000015

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 10,602 hours, 3,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Broken
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR ARM LEVER BROKE OFF.  UNABLE TO ARM OR DISARM THE DOOR.  REPLACED 2L DOOR ARM LEVER ASSEMBLY IAW AMM 52-22-22-400-001-A.
